# SDR FDEA201606212080

- Difficulty date: June 21, 2016
- Submitted: July 1, 2016
- Operation: Air carrier
- Aircraft: N901FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27122
- Aircraft time: 54,287 hours, 24,352 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 205-213
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE ON FUSELAGE SKIN AT BS 209, 10 INCHES BELOW LAP JOINT AT S20L.  REPAIRED IAW SRM 53-00-01 REPAIR 2 AND EA F-5330-T0326276
